# SDR IPXA2022062783521

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 80,972 hours, 16,176 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Part number: NA
- Part serial: NA
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA***EMEGENCY DECLARED*** ***ATB*** SMOKE IN COCKPIT AND ACRID BURNING OIL SMELL. DECLARED EMERGENCY AND RETURNED TO DFW CLIMBED TO 15,000' PRIOR TO DIVERT.R & R #1, #2, & #3 PACKS WATER SEPARATORS COALESCERS AND PERFORMED ENG RUNS IN REF TO MD-11 M/M 71-02-08-700-875. NO SMOKE OR BURNING SMELL OBSERVED, IN COCKPIT. ENGINES RAN AT HIGH POWER SETTINGS.
